Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 22, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Apr 24, 2008, 8:16 PM CDT for 4 counties in Iowa. It was in force for 44 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2008, 8:16 PM CDT (01:16 UTC)
- Expired
- Apr 24, 2008, 9:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Franklin County, IA, Hamilton County, IA, Hardin County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 96 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 8:25 PM CDT | TORNADO | 3 Wnw Blairsburg, IA | TRAINED SPOTTER SENT A PHOTO OF A TORNADO AND HAS DRIVEN BACK TO THE AREA AND FOUND TREE DAMAGE AND MINOR SHED DAMAGE ON THREE FARMS. INFORMATION IS PRELIMINARY BUT TRACK APPEARED TO BE TOWARD THE SOUTHEAST. EVENT OCCURRED THURSDAY EVENING. |
| Apr 24, 8:28 PM CDT | TORNADO | 1 S Blairsburg, IA | DELAYED REPORT OF A PUBLIC SIGHTING OF A TORNADOFROM LAW ENFORCEMENT. |
| Apr 24, 8:35 PM CDT | TSTM WND DMG | 1 Nnw Blairsburg, IA | DELAYED REPORT FROM EMERGENCY MANAGER OF A POWER POLE SNAPPED AT 210TH STREET AND QUINN AVENUE. |
| Apr 24, 8:44 PM CDT | HAIL 1.75 | Ssw Dows, IA | |
| Apr 24, 8:50 PM CDT | TSTM WND DMG | 1 N Blairsburg, IA | DELAYED REPORT FROM EMERGENCY MANAGER OF METAL DEBRIS ON THE ROAD NEAR 200TH STREET AND HIGHWAY 69 INTERSECTION. |
| Apr 24, 9:00 PM CDT | TSTM WND GST 60 | 6 W Iowa Falls, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.3 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 250115 SVRDMX IAC069-079-083-197-250200- /O.NEW.KDMX.SV.W.0022.080425T0116Z-080425T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 816 PM CDT THU APR 24 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN HAMILTON COUNTY IN CENTRAL IOWA... NORTHWESTERN HARDIN COUNTY IN CENTRAL IOWA... SOUTHWESTERN FRANKLIN COUNTY IN NORTH CENTRAL IOWA... SOUTHERN WRIGHT COUNTY IN NORTH CENTRAL IOWA... * UNTIL 900 PM CDT. * AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR WOOLSTOCK...OR 20 MILES EAST OF FORT DODGE...AND MOVING EAST AT 27 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BLAIRSBURG BY 830 PM CDT... BLAIRSBURG BY 835 PM CDT... WILLIAMS BY 845 PM CDT... DOWS BY 850 PM CDT... POPEJOY BY 855 PM CDT... ALDEN BY 900 PM CDT... THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 142 AND 161. LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS UNTIL THE STORM PASSES. LAT...LON 4270 9334 4242 9333 4247 9392 4265 9389 TIME...MOT...LOC 0116Z 268DEG 24KT 4256 9379 $$ COGIL
1 follow-up statement
000 WWUS53 KDMX 250130 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 830 PM CDT THU APR 24 2008 IAC069-079-083-197-250200- /O.CON.KDMX.SV.W.0022.000000T0000Z-080425T0200Z/ WRIGHT IA-FRANKLIN IA-HAMILTON IA-HARDIN IA- 830 PM CDT THU APR 24 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN HARDIN...NORTHERN HAMILTON...SOUTHWESTERN FRANKLIN AND SOUTHERN WRIGHT COUNTIES... AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 8 MILES NORTH OF BLAIRSBURG...OR 25 MILES EAST OF FORT DODGE...MOVING EAST AT 28 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES NORTH OF WILLIAMS BY 845 PM CDT... DOWS BY 850 PM CDT... POPEJOY BY 855 PM CDT... ALDEN BY 900 PM CDT... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY AWAY FROM WINDOWS. REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4270 9334 4242 9333 4247 9392 4265 9389 TIME...MOT...LOC 0130Z 268DEG 24KT 4258 9367 $$ COGIL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:25 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 24, 6:25 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 625 PM CDT THU APR 24 2008 .UPDATED AVIATION DISCUSSION. .DISCUSSION... SUBSIDENCE IN CONTROL OVER CENTRAL IOWA CURRENTLY AS THE AREA IS IN THE WAKE OF A STRONG SHORT WAVE THAT PASSED THROUGH THIS MORNING. DESPITE INCREASING INSTABILITY...CONVECTIVE INITIATION IS NOT EXPECTED ANY TIME SOON WITH A LACK OF A TRIGGER TO THIS POINT WITH THE SFC BOUNDARY TO THE NW OF THE DMX FORECAST AREA AND THE UPPER LEVEL SYSTEM JUST NOW MOVING OUT OF THE INTERMOUNTAIN WEST. THIS SCENARIO WILL CHANGE TONIGHT AS THE BOUNDARY SAGS SOUTHEAST AND THE SHORT WAVE APPROACHES FROM THE WEST. A COUPLE OF AREAS POSSIBLE FOR CONVECTIVE INITIATION. THE FIRST ALONG THE FRONTAL BOUNDARY AS IT MOVES INTO THE AREA. THE OTHER AREA ALONG WITH THE UPPER LEVEL SYSTEM. MCS EXPECTED TO DEVELOP OVER NEBRASKA THIS EVENING AND MOVE INTO IOWA OVERNIGHT. STRONG MOISTURE TRANSPORT ALONG THE 50 KT LOW LEVEL JET POINTING RIGHT AT THE SFC BOUNDARY. THIS IS IN ADDITION TO A COUPLED JET ALOFT. HEAVY RAINFALL IS A CONCERN WITH PRECIPITABLE WATERS OF 1.25 TO 1.50...WHICH ARE NEARLY 250% OF NORMAL. CURRENTLY FAVOR THE FARTHER SOUTH ECMWF/UKMET/NAM SOLUTIONS AND DISCOUNTED THE FARTHER NORTH GFS DUE TO POSITION OF DYNAMICS. DUE TO SATURATED SOILS FROM RECENTLY HEAVY RAINFALL AND POTENTIAL THE NEXT 18 HOURS...WILL ISSUE A FLASH FLOOD WATCH FROM 05Z TO 17Z. WIDESPREAD 1 TO 2 INCH AMOUNTS POSSIBLE WITH LOCALLY HIGHER TO 3 INCHES NOT OUT OF THE QUESTION. THE PRECIPITATION WILL CONTINUE FRIDAY MORNING WITH THE SFC BOUNDARY MOVING THROUGH. FALLING TEMPERATURES EXPECTED DURING THE DAY WITH PRECIPITATION GRADUALLY COMING TO AN END. NEXT LINE OF THUNDERSTORMS LIKELY WILL FIRE JUST TO THE EAST OF THE FORECAST AREA LATE MORNING TO EARLY AFTERNOON. SOME HINTS AT A DEFORMATION ZONE DEVELOPING OVER NORTHWEST IOWA BY FRIDAY AFTERNOON. POSSIBLE SNOW MIX MAY DEVELOP OVER THE NORTHWEST BY THE AFTERNOON INTO THE EVENING WITH 850 MB TEMPERATURES DROPPING TO -6C AND SFC TEMPERATURES DROPPING. NEXT SYSTEM MOVES IN BY SATURDAY AFTERNOON. UPPER LEVEL SYSTEM IS TAKING A MORE SOUTHERLY TREND WITH THE FOCUS MORE ON SOUTHERN IOWA SATURDAY AFTERNOON AND EVENING. COLD SUNDAY WITH THE COLD CORE ALOFT. INSTABILITY SHOWERS EXPECTED BY THE AFTERNOON WITH CONVECTIVE TEMPERATURES IN THE MID TO UPPER 40S. GUIDANCE LIKELY OVER DOING FORECAST HIGH TEMPERATURES AND HAVE UNDERCUT CLOSER TO CONVECTIVE TEMPS WHICH WILL END UP PRODUCING BROKEN SKIES. COOL CONDITIONS CONTINUE MONDAY THEN GRADUAL WARMING THROUGH THE REMAINDER OF THE WEEK. NEXT CHANCE OF PRECIPITATION BY MID WEEK. && .AVIATION...25/00Z AREAS OF THUNDERSTORMS WILL BE THE MAIN PROBLEM THIS FORECAST PACKAGE WITH ONGOING THUNDER IN AREA OF CONVERGENCE ACROSS WESTERN IOWA NOW...AND EXPECTED STRONG WAVE TO IMPACT THE AREA BY 05Z THROUGH MUCH OF THE MORNING HOURS FRI. HAVE INCREASED THUNDER NORTH/WEST AND NORTHEAST THIS EVENING WITH INCREASED THUNDER FOR THE LATE OVERNIGHT AND MORNING HOURS FROM 07Z THROUGH 16Z. GIVEN THE SCOPE OF CONVECTION EXPECTED...CIGS SHOULD FALL TO IFR WITH HEAVIER AREAS OF RAINFALL/THUNDER. EXPECT CIGS TO COME UP AFT 18Z MOST AREAS TO MVFR WITH -SHRA LESSENING WITH TIME. OVERALL...IMPROVEMENT BY LATE IN PERIOD AS NW SFC WINDS SCOUR OUT LLVL MOISTURE AND CLOUD COVER. /REV && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM MIDNIGHT TONIGHT TIL NOON FRIDAY FOR CENTRAL AND SOUTH CENTRAL IOWA. && SHORT TERM...ALBRECHT AVIATION...REV LONG TERM...DONAVON
Hazardous weather outlook, Apr 24, 4:00 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 400 PM CDT THU APR 24 2008 IAZ004>007-015>017-023>025-033-252100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-SAC- 400 PM CDT THU APR 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE THIS AFTERNOON BEFORE BECOMING MORE WIDESPREAD LATER THIS EVENING AND OVERNIGHT. THESE STORMS MAY BE MORE SIGNIFICANT WITH A GREATER POTENTIAL FOR SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING WINDS...ALONG WITH LOCALLY HEAVY RAINS AND POSSIBLY LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING. LOCALLY HEAVY RAINFALL REMAINS POSSIBLE THROUGH FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO FRIDAY MORNING. HEAVY RAIN AND FLOODING REPORTS ARE ALSO APPRECIATED AND ENCOURAGED. IAZ026>028-034>039-044>050-057>062-070>075-081>086-092>097-252100- FRANKLIN-BUTLER-BREMER-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY- BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 400 PM CDT THU APR 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AND BECOME MORE WIDESPREAD AFTER MIDNIGHT. SOME SEVERE WEATHER IS EXPECTED WITH QUARTER SIZED HAIL AND 60 MPH WINDS POSSIBLE. IN ADDITION...WIDESPREAD HEAVY RAINFALL WITH 1 TO 2 INCHES POSSIBLE IS EXPECTED. LOCALIZED 3 INCH AMOUNT ARE EXPECTED. THIS WILL CAUSE SOME AREAS OF FLOODING ALONG WITH SUBSTANTIAL RISES ALONG AREA RIVERS AND STREAMS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH NOON FRIDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL CONTINUE FRIDAY MORNING WITH THE THREAT FOR HEAVY RAINFALL CONTINUING BEFORE NOON. AREAS OF FLASH FLOODING ARE THE MAIN THREAT...ESPECIALLY IN LOW LYING AREAS. IF THE HEAVY RAINFALL DOES OCCUR...RIVER FLOODING WILL BECOME A THREAT INTO THIS WEEKEND. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH NOON FRIDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO FRIDAY MORNING. HEAVY RAIN AND FLOODING REPORTS ARE ALSO APPRECIATED AND ENCOURAGED. DONAVON
In the hours before
Local storm report, Apr 24, 5:03 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
503 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TORNADO 4 N BANCROFT 43.35N 94.22W
04/24/2008 KOSSUTH IA LAW ENFORCEMENT
NEAR INTERSECTION OF HWY 169 AND 410TH. REPORTED BY
MINNESOTA DEPUTY DRIVING THROUGH KOSSUTH COUNTY.
&&
BFLocal storm report, Apr 24, 6:27 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
627 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 3 WNW LU VERNE 42.94N 94.13W
04/24/2008 E0.75 INCH KOSSUTH IA TRAINED SPOTTER
&&
BFLocal storm report, Apr 24, 7:29 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
729 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 4 S GRAY 41.79N 95.00W
04/24/2008 E0.75 INCH AUDUBON IA FIRE DEPT/RESCUE
NEAR THE INTERSECTION OF 150TH AND FALCON
&&
BFLocal storm report, Apr 24, 7:39 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
739 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 10 NW AUDUBON AIRPORT 41.79N 95.08W
04/24/2008 E0.88 INCH AUDUBON IA TRAINED SPOTTER
&&
KJThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:35 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene, Guthrie | 55 min |
| Apr 24, 8:29 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene | 35 min |
| Apr 24, 8:35 PM CDT | Tornado Warning | DMX | Franklin, Hamilton, Hardin, Wright | 40 min |
| Apr 24, 8:47 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene | 18 min |
| Apr 24, 9:07 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hardin | 38 min |
| Apr 24, 9:17 PM CDT | Areal Flood Advisory | DMX | Bremer, Butler, Franklin | 3 hr |
| Apr 24, 10:56 PM CDT | Areal Flood Advisory | DMX | Black Hawk, Grundy | 3 hr |
| Apr 25, 1:59 AM CDT | Areal Flood Advisory | DMX | Black Hawk, Grundy | 3 hr |
| Apr 25, 2:16 AM CDT | River Flood Warning | DMX | Boone, Webster | 5 days |
| Apr 25, 2:18 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 42 min |
| Apr 25, 2:23 AM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 32 hr |
| Apr 25, 2:32 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 43 min |
| Apr 25, 2:38 AM CDT | River Flood Warning | DMX | Black Hawk, Butler | 65 hr |
| Apr 25, 2:41 AM CDT | River Flood Warning | DMX | Black Hawk | 5 days |
| Apr 25, 3:00 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie, Madison, Union | 45 min |
| Apr 25, 3:19 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union, Warren | 41 min |
| Apr 25, 3:47 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Warren | 43 min |
| Apr 25, 3:53 AM CDT | Severe Thunderstorm Warning | DMX | Marion, Polk, Warren | 52 min |
| Apr 25, 4:25 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion | 50 min |
| Apr 25, 4:42 AM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Apr 25, 4:54 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Monroe, Wapello | 40 min |
| Apr 25, 4:59 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Poweshiek | 46 min |
| Apr 25, 5:06 AM CDT | Flash Flood Warning | DMX | Bremer, Butler, Franklin, Grundy, Hardin | 6 hr |
| Apr 25, 6:51 AM CDT | River Flood Warning | DMX | Marshall | 3 days |
| Apr 25, 7:03 AM CDT | River Flood Warning | DMX | Humboldt, Kossuth | 5 days |
| Apr 25, 7:09 AM CDT | River Flood Warning | DMX | Hamilton, Webster | 14 hr |
| Apr 25, 7:17 AM CDT | River Flood Warning | DMX | Black Hawk, Butler | 6 days |
| Apr 25, 7:19 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 61 hr |
| Apr 25, 7:27 AM CDT | River Flood Warning | DMX | Black Hawk | 6 days |
| Apr 25, 7:51 AM CDT | River Flood Warning | DMX | Dallas | 13 hr |
| Apr 25, 7:55 AM CDT | River Flood Warning | DMX | Polk | 27 hr |
| Apr 25, 7:55 AM CDT | River Flood Warning | DMX | Polk | 13 hr |
| Apr 25, 7:58 AM CDT | River Flood Warning | DMX | Madison, Warren | 26 hr |
| Apr 25, 8:06 AM CDT | River Flood Warning | DMX | Mahaska | 5 days |
| Apr 25, 10:01 AM CDT | Areal Flood Warning | DMX | Tama | 12 hr |
| Apr 25, 10:58 AM CDT | Areal Flood Warning | DMX | Black Hawk, Bremer, Butler, Franklin, Grundy, Hardin and 2 more | 12 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer | 23 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Polk | 10 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Dallas, Polk | 10 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Humboldt | 10 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Polk, Story | 28 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Jasper | 9 hr |
| Apr 25, 3:08 PM CDT | River Flood Warning | DMX | Story | 5 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.